Support
Davy
(Customer support)
Tawin
(Handling complaints)
>800 million
of products on Amazon
200.000 successful
transaction through Fado168
0885996168 086356168
0

BC MAX Strength Fast Pain Relief Powder, Lemonade Flavor Aspirin 500mg and Acetaminophen 500mg Dissolve Packs, 4 Count, 6 Pack

0885996168

Monday to Friday: from 08h - 22h, including Saturday and Sunday

$14.42

Delivery time 15-20 day. View detail
The Product does not have an exact weight, The total order value may be changed after approval
Size:
Style:
Quantity:
Seller List
The Time commitment
Fado168.com offers flexible shipping packages
3-5 days 7-20 days
+ See the detail
Free customs procedures
Fado168.com represent the customers to handle all the paperworks from the stage of export from ASIA import to Cambodia
+ See the detail
Diversified payment, flexible
Transfer by Internet Banking, via Bank account, by Wing or pay direct at Company
+ See the detail
Free delivery
Free delivery in Phnom Penh
+ See the detail
Safe shopping
With Fado168.com buyers always have insurance the risk when order the international goods
+ See the detail
Loading Product Infomation...

 

PRODUCT FEATURES
  • BC MAX Strength Pain Reliever for adults temporarily relieves headaches, backaches, toothaches, muscle aches, and menstrual cramps
  • Powerful, dual-action headache relief powder formula contains the maximum level of pain reliever available in an OTC medication & treatment; nothing is stronger on pain without a prescription
  • Max strength Pain relief powder that dissolves faster than pills and contains Acetaminophen, 500 mg, Aspirin, 500 mg (NSAID), Caffeine, 65 mg
  • Great-tasting lemonade flavor is in convenient, fast-acting, single-serving dissolve packs to get relief on-the-go
  • BC powder packets are an OTC medication & treatment that are FSA- & HSA-eligible in the U.S.
  • Contains 6 boxes of BC Powder Max Strength Pain Reliever, 4 Lemonade Flavored Powder Packets
Contact